Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 40, NWS Norman, OK

May 12, 2010Washita County, Oklahoma

NWS Norman, OK issued this tornado warning at May 12, 2010, 7:55 PM CDT for Washita County, Oklahoma. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2010, 7:55 PM CDT (00:55 UTC)
Expired
May 12, 2010, 8:30 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Washita County, OK

The radar

The Altus AFB radar (KFDR), 115 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:59 PM CDTTSTM WND GST 601 Wnw Burns Flat, OKSUSTAINED WINDS OF 41 KT GUSTING TO 52 KT. LIKELY REAR FLANK DOWNDRAFT WINDS BASED ON RADAR PRESENTATION.
May 12, 8:01 PM CDTHAIL 1.753 N Burns Flat, OK
May 12, 8:27 PM CDTFUNNEL CLOUD5 Ne Bessie, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WFUS54 KOUN 130055
TOROUN
OKC149-130130-
/O.NEW.KOUN.TO.W.0040.100513T0055Z-100513T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 756 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHWEST OF
  BURNS FLAT...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BESSIE...BURNS FLAT...CORDELL AND
  DILL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3547 9895 3546 9887 3529 9884 3527 9923
      3539 9927
TIME...MOT...LOC 0056Z 230DEG 31KT 3533 9921

$$
2 follow-up statements
911 
WWUS54 KOUN 130110
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT WED MAY 12 2010

OKC149-130130-
/O.CON.KOUN.TO.W.0040.000000T0000Z-100513T0130Z/
WASHITA OK-
810 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL
WASHITA COUNTY...

AT 810 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF BESSIE...
MOVING NORTHEAST AT 35 MPH.  

* LOCATIONS IN THE WARNING INCLUDE BESSIE.

LAT...LON 3531 9915 3541 9918 3547 9895 3546 9887
      3529 9884
TIME...MOT...LOC 0110Z 230DEG 31KT 3539 9909

$$
570 
WWUS54 KOUN 130119
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT WED MAY 12 2010

OKC149-130130-
/O.CON.KOUN.TO.W.0040.000000T0000Z-100513T0130Z/
WASHITA OK-
819 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
WASHITA COUNTY...

AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTHWEST OF
BESSIE...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BESSIE.

LAT...LON 3536 9905 3544 9906 3547 9895 3546 9887
      3538 9887
TIME...MOT...LOC 0120Z 230DEG 31KT 3545 9901

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 12, 7:07 PM CDT, 48 minutes earlier.

Area forecast discussion, May 12, 7:07 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT WED MAY 12 2010

.UPDATE...
WE MADE A QUICK REALIGNMENT OF POPS FOR OVERNIGHT...INCREASING
POPS IN THE NORTHWEST AND DECREASING THEM IN THE SOUTHEAST. RAIN
STILL SHOULD EVENTUALLY MAKE ITS WAY INTO THE ENTIRE CWA...BUT IT
MAY BE AFTER SUNRISE BEFORE THAT HAPPENS. WE WILL LEAVE ALL OTHER
GRIDS ALONE FOR NOW AS THEY LOOK REASONABLE.

TAYLOR

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT WED MAY 12 2010/

AVIATION...
00Z TAFS...TSTMS FROM FAR WESTERN INTO NORTHERN OK ARE PRODUCING
COOL OUTFLOW. THIS OUTFLOW WILL LEAD TO A CHANCE OF STRONG WIND
GUSTS OF VARIABLE DIRECTION IF A STORM PASSES CLOSE TO A TAF
SITE...AND ALSO MAY ACCELERATE THE COLD FRONT SUCH THAT THE NORTH
WIND SHIFT OCCURS SOMEWHAT EARLIER THAN FORECAST. OTHERWISE...WE
WENT WITH GRADUALLY IMPROVING CEILINGS/VSBY AFTER SUNRISE...WHILE
ACTUAL IMPROVEMENT COULD BE SOMEWHAT QUICKER.

TAYLOR

PREV DISCUSSION... /ISSUED 307 PM CDT WED MAY 12 2010/

DISCUSSION...
A COLD FRONT OVER THE FAR NORTHWEST PART OF OUR FORECAST AREA WILL
MOVE SOUTHEAST OVERNIGHT... THEN SLOW SIGNIFICANTLY TOMORROW
MORNING AS IT MOVES INTO SOUTHEAST OKLAHOMA. THERE IS... OF
COURSE... A GOOD CHANCE OF QUITE A FEW SEVERE STORMS THIS
EVENING... AND SUBSTANTIAL RAINFALL OVERNIGHT AS MOISTURE
CONTINUES TO BE FORCED NORTHWARD OVER THE FRONTAL SURFACE.

THE FRONT WILL REMAIN IN THE GENERAL VICINITY OF THE SOUTHEAST
PART OF OUR FORECAST AREA INTO THE WEEKEND... SO RAIN CHANCES WILL
REMAIN FAIRLY HIGH... AND THE HIGHEST CHANCES WILL BE MOSTLY
ACROSS THE SOUTHEAST 2/3 OR SO OF OUR AREA... WITH SOME DAY-TO-DAY
VARIATIONS. RAIN CHANCES SLOWLY DECREASE INTO EARLY NEXT WEEK AS
THE FORCING WEAKENS.

HIGH PRESSURE MAY BE FORCEFUL ENOUGH TO SHUT OFF THE RAIN BY MID-
WEEK.

TEMPERATURES WILL DROP SIGNIFICANTLY WITH THE PASSAGE OF THE COLD
FRONT TONIGHT AND TOMORROW. THE EXPECTED RAIN BAND ALONG/NORTHWEST
OF THE FRONT WILL FURTHER COOL TEMPERATURES TOMORROW. AS A
RESULT... THURSDAY WILL BE A CHILLY DAMP DAY FOR THE MOST PART
ACROSS ABOUT THE SOUTHEAST HALF OF OUR AREA. RELATIVELY COOL
DAYTIME TEMPERATURES WILL PERSIST INTO THE WEEKEND AS CLOUD COVER
REMAINS THICK OVERHEAD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  67  55  74 /  70  60  30  40
HOBART OK         47  69  53  71 /  60  40  30  50
WICHITA FALLS TX  59  70  59  75 /  50  60  60  60
GAGE OK           43  70  42  67 /  50  20  10  50
PONCA CITY OK     50  66  49  74 /  70  60  20  20
DURANT OK         69  74  61  78 /  30  60  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/03
Hazardous weather outlook, May 12, 4:45 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT WED MAY 12 2010

OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN NORTH
TEXAS AND MUCH OF CENTRAL AND WESTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF A LINE FROM
HOLDENVILLE TO MARIETTA.

TIMING...
ONGOING SEVERE STORMS WILL LIKELY CONTINUE INTO AT LEAST THE LATE
EVENING HOURS.

IMPACTS...
THE MAIN IMPACTS WILL BE LARGE HAIL... POSSIBLY LARGER THAN TENNIS
BALLS. DAMAGING STRAIGHT LINE WINDS... HEAVY RAIN... AND ISOLATED
TORNADOES ALSO WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD CONTINUE TO BE PREPARED FOR SEVERE WEATHER
OPERATIONS THROUGH THE LATE EVENING HOURS.

DISCUSSION...
A WARM AND VERY UNSTABLE AIR MASS WILL REMAIN IN PLACE OVER OKLAHOMA
AND WESTERN NORTH TEXAS INTO TONIGHT. SCATTERED THUNDERSTORMS WILL
CONTINUE TO DEVELOP IN THE UNSTABLE AIR ACROSS SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS THROUGH THE EVENING. MEANWHILE... OTHER
STRONG TO SEVERE THUNDERSTORMS DEVELOPING ALONG AND JUST AHEAD OF A
COLD FRONT MOVING THROUGH NORTHWEST OKLAHOMA WILL CONTINUE TO SPREAD
SOUTHEAST DURING THE NIGHT. VERY LARGE HAIL... DAMAGING WINDS AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH SOME OF THESE STORMS
THROUGH THE EVENING.

THE STORM COMPLEXES ARE EXPECTED TO GRADUALLY EVOLVE INTO A LARGER
COMPLEX OF STORMS... WHICH WILL MOVE SOUTHEASTWARD WITH THE COLD
FRONT OVERNIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL
BE THE MAIN THREATS WITH THESE STORMS DURING THE OVERNIGHT HOURS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
             NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL REMAIN HIGH THURSDAY AND FRIDAY AS THE
FRONTAL BOUNDARY MOVES SLOWLY SOUTHWARD. ALTHOUGH THE SEVERE WEATHER
THREAT WILL DECREASE...THE THREAT FOR HEAVY RAIN WILL CONTINUE IN
SOUTHWEST AND CENTRAL OKLAHOMA THURSDAY...SHIFTING INTO SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS FRIDAY AND POSSIBLE SATURDAY.
CHANCES FOR THUNDERSTORM WILL DECREASE BY EARLY NEXT WEEK AS THE
UPPER LEVEL TROUGH OVER THE ROCKIES GRADUALLY MOVES EASTWARD THROUGH
THE CENTRAL U.S.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.

CJS

In the hours before

Local storm report, May 12, 7:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 S CARTER              35.19N 99.50W
05/12/2010  E1.00 INCH       BECKHAM            OK   FIRE DEPT/RESCUE

&&

AL
Local storm report, May 12, 7:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             9 S ELK CITY            35.27N 99.41W
05/12/2010  E2.75 INCH       BECKHAM            OK   BROADCAST MEDIA

&&

AL
Local storm report, May 12, 7:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 NNE MADGE             34.97N 99.92W
05/12/2010  E1.75 INCH       HARMON             OK   EMERGENCY MNGR

            GOLFBALL SIZE HAIL OBSERVED ALONG THE GROUND ON HIGHWAY
            30 IN NORTHERN HARMON COUNTY ABOUT 40 MINUTES AFTER IT

            FELL. HAIL COULD HAVE BEEN LARGER THAN THAT WHEN IT FELL.

&&

AL
Local storm report, May 12, 7:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 W CARTER              35.22N 99.56W
05/12/2010  E1.75 INCH       BECKHAM            OK   PUBLIC

&&

JB/AG
Local storm report, May 12, 7:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             4 S CANUTE              35.37N 99.28W
05/12/2010  E1.75 INCH       WASHITA            OK   FIRE DEPT/RESCUE

&&

JB/AG
Local storm report, May 12, 7:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             4 S ELK CITY            35.35N 99.41W
05/12/2010  E1.00 INCH       BECKHAM            OK   PUBLIC

&&

JB/AG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:27 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward49 min
May 12, 7:35 PM CDTSevere Thunderstorm WarningOUNCuster, Washita40 min
May 12, 7:47 PM CDTSevere Thunderstorm WarningOUNBeckham28 min
May 12, 8:14 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita61 min
May 12, 8:23 PM CDTTornado WarningOUNCuster, Washita52 min
May 12, 8:51 PM CDTTornado WarningOUNBlaine28 min
May 12, 9:11 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills79 min
May 12, 9:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
May 12, 10:14 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Major, Woodward61 min
May 12, 10:30 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant60 min
May 12, 10:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills54 min
May 12, 11:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Garfield, Kingfisher, Major56 min
May 12, 11:15 PM CDTSevere Thunderstorm WarningOUNKay75 min
May 12, 11:40 PM CDTTornado WarningOUNKay20 min
May 12, 11:47 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills58 min
May 12, 11:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 13, 12:14 AM CDTAreal Flood AdvisoryOUNGarfield, Grant3 hr
May 13, 12:27 AM CDTSevere Thunderstorm WarningOUNGrant, Kay, Noble63 min
May 13, 12:48 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey42 min
May 13, 1:34 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa56 min
May 13, 1:47 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman43 min
May 13, 2:21 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
May 13, 2:22 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman53 min
May 13, 2:46 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens59 min
May 13, 3:07 AM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, McClain53 min
May 13, 3:33 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc57 min
May 13, 3:57 AM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole63 min
May 13, 4:47 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole58 min
May 13, 11:18 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston45 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.